# SDR DL757030101

- Difficulty date: January 28, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 14,568 hours, 6,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3 RT RAFT SURVIVAL KIT HAS DIRECTIONS PLACARDS THAT IS HARD TO READ.  REMOVED AND REPLACED 3 RIGHT SURVIVAL KIT.
